Alert archive / North Dakota / Wind Advisories in 2008
Wind Advisory 33, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 26, 2008, 3:53 PM CDT for 10 counties in North Dakota. It took effect at Oct 26, 2008, 4:00 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2008, 3:53 PM CDT (20:53 UTC)
- In effect from
- Oct 26, 2008, 4:00 PM CDT
- Expired
- Oct 26, 2008, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, McHenry County, ND, McKenzie County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
1 follow-up statement
000 WWUS73 KBIS 270006 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 706 PM CDT SUN OCT 26 2008 ...HIGH WIND WARNINGS AND WIND ADVISORIES HAVE EXPIRED... .THE WIND WAS DECREASING BEFORE 700 PM CDT...AND WAS WELL BELOW WARNING CRITERIA. BY 700 PM CDT WILLISTON WAS BELOW 20 MPH. WIND SPEEDS ARE FORECAST TO DROP QUICKLY BETWEEN NOW AND 800 PM CDT OVER THE REST OF WESTERN AND CENTRAL NORTH DAKOTA. THE WARNINGS AND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. NDZ011-018>023-025-031>037-040>048-050-051-270115- /O.EXP.KBIS.HW.W.0006.000000T0000Z-081027T0000Z/ WARD-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MINOT...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH... MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 706 PM CDT SUN OCT 26 2008 /606 PM MDT SUN OCT 26 2008/ ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WIND SPEEDS WERE DECREASING QUICKLY...AND WERE BELOW WARNING CRITERIA. $$ NDZ001>005-009-010-012-013-017-270115- /O.EXP.KBIS.WI.Y.0033.000000T0000Z-081027T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL- MCHENRY-PIERCE-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...TOWNER...RUGBY... WATFORD CITY 706 PM CDT SUN OCT 26 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WIND SPEEDS ARE FORECAST TO DROP QUICKLY BETWEEN NOW AND 800 PM CDT. THE WIND ADVISORY HAS EXPIRED. $$ JP MARTIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 26, 3:05 PM CDT, 48 minutes earlier.
Area forecast discussion, Oct 26, 3:05 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 305 PM CDT SUN OCT 26 2008 .SYNOPSIS...STRONG HIGH PRESSURE IN MONTANA WILL MOVE EAST TONIGHT AND BRING CLEARING SKIES TO THE REGION. THE STRONG WINDS WILL DIMINISH QUICKLY AFTER 7 PM AND THE WARNINGS AND ADVISORIES WILL END AFTER 7 PM. WITH CLEAR SKIES AND WINDS BECOMING LIGHT OVERNIGHT THE FAR WEST...INCLUDING WILLISTON AND DICKINSON WILL SEE SOME OF THE COLDEST TEMPERATURES SO FAR THIS SEASON. IN FACT RECORD OR NEAR RECORD LOW TEMPERATURES ARE POSSIBLE. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT... MAIN CONCERN WILL BE THE WINDS THIS EVENING. I BELIEVE THE WINDS WILL DIMINISH RAPIDLY AFTER 7 PM CDT SO I WILL CONTINUE THE HIGH WIND WARNING ACROSS MOST OF THE CENTRAL AND SOUTH THROUGH THAT TIME. WINDS HAVE DIMINISHED ALREADY ACROSS THE NORTHWEST SO I HAVE ADDED A WIND ADVISORY UNTIL 7 PM ACROSS THE NORTHWEST. REPORTS ACROSS SOUTHERN CANADA SHOW WINDS BELOW HIGH WIND CRITERIA. SO WILL ALSO REPLACE HIGH WIND WARNING WITH WIND ADVISORY FOR THE FAR NORTHERN BORDER COUNTIES. WITH RECORD LOW TEMPERATURES AT WILLISTON OF 4 AND DICKINSON RECORD OF 5 FOR MONDAY...I THINK THE OVERNIGHT LOWS WILL APPROACH THESE VALUES. I WILL ADD RECORD LOWS POSSIBLE. RETURN FLOW AROUND THE HIGH WILL BRING A NICE WARMING TREND TUESDAY AND WEDNESDAY. HIGHS WILL RETURN TO THE MID 50S TO MID 60S. COULD EVEN SEE TEMPERATURES CLOSE TO 70 BY WEDNESDAY ACROSS THE SOUTHWEST AND SOUTH CENTRAL. LONG TERM...THURSDAY THROUGH SUNDAY NIGHT... THE MODELS ARE NOW STRENGTHENING THE WESTERN RIDGE AND SLOWING THE PROGRESSION OF THE LONGWAVE TROUGH AND DEEPENING OF A LOW PRESSURE STORM SYSTEM OFF THE WESTERN COAST OF NORTH AMERICA. THIS WILL KEEP DRY WEATHER AND ABOVE NORMAL TEMPERATURES THROUGH THE LONG TERM FORECAST PERIOD. A COLD FRONT WILL DIP DOWN THURSDAY AFTERNOON AND THEN RETREAT SATURDAY. NO PRECIPITATION IS EXPECTED WITH THIS FEATURE. ALL IN ALL THE LONG TERM PROMISES NICE WEATHER. HIGHS 55 TO 65 THURSDAY...45 TO 55 FRIDAY AND 50 TO 65 SATURDAY AND SUNDAY. AVIATION... VERY STRONG NORTHWEST SURFACE SUSTAINED WINDS OF 25 TO 35 KNOTS WITH GUSTS OF 40 TO 50 KNOTS WILL DECREASE AFTER 00Z...WITH 15 TO 25 KNOTS SUSTAINED AFTER 06Z. CURRENT CLOUD SHIELD WITH CEILINGS OF 3000 TO 5000 FEET OVER CENTRAL AND EASTERN NORTH DAKOTA...FROM KMOT TO KBIS AND EASTWARD...WILL CONTINUE MOVING SOUTHEAST AND EXIT CENTRAL NORTH DAKOTA AROUND 00Z. VFR CEILINGS AND VSBYS EXPECTED ALL AREAS AFTER 00Z. && .FIRE WEATHER...STRONG WINDS WILL DIMINISH THIS EVENING AS RH VALUES RISE ACROSS THE SOUTHWEST. THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ010-011-018>023-025-031>037-040>048-050-051. RED FLAG WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ017-018-031>033-040-041-043-044. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ001>005-009-012- 013-017. && WAA/JV
Hazardous weather outlook, Oct 26, 4:45 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 445 AM CDT SUN OCT 26 2008 NDZ001>005-009>013-019>023-025-034>037-042-045>048-050-051-270945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON- BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 445 AM CDT SUN OCT 26 2008 /345 AM MDT SUN OCT 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HIGH WIND WARNING IN EFFECT THROUGH SUNDAY AFTERNOON. STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A CANADIAN LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION IS RESPONSIBLE FOR THE STRONG WINDS. EXPECT VERY STRONG NORTHWEST WINDS THROUGH MID AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS WILL INCREASE TO 35 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH...THUS A HIGH WIND WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017-018-031>033-040-041-043-044-270945- MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 445 AM CDT SUN OCT 26 2008 /345 AM MDT SUN OCT 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HIGH WIND WARNING IN EFFECT THROUGH SUNDAY AFTERNOON. STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A CANADIAN LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION IS RESPONSIBLE FOR THE STRONG WINDS. EXPECT VERY STRONG NORTHWEST WINDS THROUGH MID AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS WILL INCREASE TO 35 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH...THUS A HIGH WIND WARNING IS IN EFFECT. ALSO A RED FLAG WARNING IS IN EFFECT SUNDAY MORNING AND AFTERNOON FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES AND LOW VEGETATIVE GREENNESS CREATING A CRITICAL FIRE WEATHER BEHAVIOR DAY. VERY STRONG NORTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS BETWEEN 50 AND 60 MPH COMBINED WITH MINIMUM HUMIDITIES AROUND 25 TO 30 PERCENT AND VERY HIGH RANGELAND FIRE DANGER INDICES HAVE ALL CONTRIBUTED TO A RED FLAG WARNING. WINDS WILL SUBSIDE THIS EVENING INTO THE OVERNIGHT HOURS. MINIMUM HUMIDITIES WILL CONTINUE LOW ON MONDAY IN THE WEST AND SOUTHWEST RANGING BETWEEN 20 AND 30 PERCENT...BUT WINDS WILL BE MUCH LIGHTER AND NON CRITICAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Oct 26, 12:06 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1206 PM CDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HIGH SUST WINDS GARRISON 47.65N 101.42W
10/26/2008 M43 MPH MCLEAN ND ASOS
&&
ABELINGLocal storm report, Oct 26, 12:51 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1251 PM CDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM HIGH SUST WINDS CROSBY 48.91N 103.29W
10/26/2008 M40 MPH DIVIDE ND MESONET
GUST TO 51 MPH
&&
ABELINGLocal storm report, Oct 26, 1:46 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
146 PM CDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM NON-TSTM WND GST 3 E MOFFIT 46.68N 100.24W
10/26/2008 M59 MPH BURLEIGH ND MESONET
SUSTAINED WINDS 46 MPH
&&
ABELINGLocal storm report, Oct 26, 1:48 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
148 PM CDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM NON-TSTM WND GST 8 N SELFRIDGE 46.16N 100.90W
10/26/2008 M65 MPH SIOUX ND MESONET
&&
ABELINGLocal storm report, Oct 26, 2:13 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
213 PM CDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM NON-TSTM WND GST HETTINGER 46.00N 102.64W
10/26/2008 M58 MPH ADAMS ND ASOS
SUSTAINED WINDS 44 MPH AT 1122 AM CDT
&&
ABELINGLocal storm report, Oct 26, 3:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
329 PM CDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM NON-TSTM WND GST 4 WNW PARSHALL 47.97N 102.22W
10/26/2008 M63 MPH MOUNTRAIL ND MESONET
SUSTAINED WIND AT 43 MPH AT 1214 PM CDT.
&&
LLPThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:14 AM CDT | High Wind Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 16 hr |
Nearby
Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.